# SDR IXXA05SMN144S

- Difficulty date: June 30, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Improper
- Location: Xfs520.168
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT WING. CTR L/E SKIN FWD PART HAS NON STANDARD REPAIR.  PERFORMED MAJOR REPAIR IAW SRM 57-1-0 PAGE 1, SRM 57-3-1 FIG. 5 SHEET 1, EO SEMAN NR 2005910 DATE 06-18-05. REMOVED DAMAGED PLATING WITH INTERIM REPAIR IAW SRM 51-1-21 PAGE 1. FABRICATED NEW PLATING (ALCLAD 7075 T6 0.063”) IAW SRM 57-3-1 FIG. 5 SHEET 1 ITEM (G). CLEANED, TREATED AND PRIMED AREA AND NEW PLATING INTERNAL PART IAW SRM 51-1-8B. APPLIED PRC SEALANT TO FAYING SURFACES IAW SRM 51-1-11 PAGE 1.  INSTALLED NEW PLATING IAW SRM 51-1-21 PAGE 1, SRM 51-3-0 PAGE 1, SRM 51-1-20D. TORQUED IAW SRM 51-3-1.
